The Selberg trace formula for SL(3,Z)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalJournal of Soviet Mathematics
Volume12
Pages (from-to)384-424
Number of pages41
ISSN0090-4104
DOIs
Publication statusPublished - 1979

Bibliographical note

Translation from Zap. nauch. semin. LOMI 63, (1976), 8-66 (Russian)

See relations at Aarhus University Citationformats

ID: 16809200